W. , B. , M. Akil¨aakil¨-akil¨a, and P. M. , On approximation of stable linear dynamical systems using Laguerre and Kautz functions, Automatica, issue.5, pp.32-693, 1996.

O. Silva and T. , Optimality conditions for truncated Kautz networks with two periodically repeating complex conjugate poles, IEEE Transactions on Automatic Control, vol.40, issue.2, pp.40-342, 1995.
DOI : 10.1109/9.341807

D. Brinker and A. C. , Optimality conditions for a specific class of truncated Kautz series', IEEE Trans, pp.43-597, 1996.

T. , N. Vilbe, P. , C. , and L. C. , Optimum choice of free parameter in orthonormal approximations, IEEE Trans, issue.10, pp.40-1811, 1995.
URL : https://hal.archives-ouvertes.fr/hal-00439477

D. Brinker, A. C. , B. , and H. J. , Optimal free parameters in orthonormal approximations, IEEE Transactions on Signal Processing, vol.46, issue.8, pp.46-2081, 1998.
DOI : 10.1109/78.705414

C. , L. C. Vilbe, P. , S. , and M. , Efficient evaluation of model-reduction related integrals via polynomial arithmetic, Electron. Lett, issue.7, pp.28-659, 1992.